# SDR CA980402007

- Difficulty date: March 15, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,529 hours
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 57,552 hours, 53,129 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) ON TAKEOFF POWER LEVERS BROUGHT TO 1.4 EPR FOR RUN-UP, ALL OKAY. AT APPROXIMATELY 85-95 KNOTS, NR 2 ENGINE HAD A POWER LOSS AND THE EGT INITIALLY AT 700C, WENT TO 800 C. ENGINE WAS SHUTDOWN AND FIRE TRUCKS WERE CALLED. THE NR 2 ENGINE WAS REPLACED. RESULTS OF STRIP REPORT TO FOLLOW.
